# SDR R61A201408061002

- Difficulty date: August 6, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND CORROSION ON WEB SUPPORT FWD OF FR14 BY R1 DOOR.   R & R RT WEB SUPPORT IAW SRM 51-41-02, SRM 51-43-04.
